# SDR IPXA2017060317845

- Difficulty date: May 16, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37511
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12,  FUSELAGE SKIN HAS A PROTRUSION RT SIDE AT BS 1680 STRINGER 17R.  FABRICATED AND INSTALLED A REPAIR IAW 53-00-01, FIG 201, REPAIR 2, AND EO B757-5330-64440A.
